Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 12, Issue 4, October–December 2012  pp. 747–763.

Thurston Equivalence to a Rational Map is Decidable

Authors Sylvain Bonnot (1), Mark Braverman (1), and Michael Yampolsky (1)
Author institution: (1) Department of Mathematics, University of Toronto, 40 St George Street, Toronto, ON, M5S2E4, Canada
Summary:  We demonstrate that the question whether or not a given topological ramified covering map of the 2-sphere is Thurston equivalent to a rational map is algorithmically decidable.

2010 Mathematics Subject Classification. 37E30, 37F20, 68W05
Contents    Full-Text PDF